# SDR AALA20011771

- Difficulty date: August 30, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DEEP GOUGES IN SKIN STATION 589 LONGERON 23 RIGHT.  INSTALLED REPAIR PER SRM 53-04 FIG 38.  (M)
